It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board

  • strange Lamictal symptom

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-07-2008, 10:15 PM   #1
    Kimwwe
    Senior Member
    (female)
     
    Kimwwe's Avatar
     
    Join Date: Jan 2005
    Location: Buffalo, NY
    Posts: 101
    Kimwwe HB User
    strange Lamictal symptom

    I was wondering if anyone had a wierd kina of "mouth numbness"? It's the only way I can explain it. Someone I know said it might be an allergic reaction but I don't know for sure.
    Also, now there is a generic for it and it seems worse with that. Along with appetite changes and my throat it really dry.

     
    Sponsors Lightbulb
       
    Old 11-10-2008, 08:36 AM   #2
    jaimegirl
    Newbie
    (female)
     
    jaimegirl's Avatar
     
    Join Date: Nov 2008
    Location: Brockville, Ontario, Canada
    Posts: 4
    jaimegirl HB User
    Re: strange Lamictal symptom

    I've been on Lamictal for close to 10 years, and I've never experienced that. Is it listed as a common side affect in the printout that your pharmacist gave you? I would try googling it, and also asking your doc.

    Jaime

     
    Old 11-10-2008, 07:12 PM   #3
    moody25
    Newbie
    (female)
     
    moody25's Avatar
     
    Join Date: Nov 2008
    Location: Binghamton, NY, USA
    Posts: 7
    moody25 HB User
    Re: strange Lamictal symptom

    I don't take Lamictal, but I do take Topamax, and the numbness and drymouth (among other things) are side effects for that, for me.
    A quick search showed me that dry mouth is listed as a fairly common side effect, though, although I think it's often listed as a fairly common side effect on most medications.

     
    Old 11-20-2008, 12:56 PM   #4
    nikauriy
    Newbie
    (female)
     
    nikauriy's Avatar
     
    Join Date: Nov 2008
    Location: milton pa
    Posts: 4
    nikauriy HB User
    Re: strange Lamictal symptom

    I had a horrible side effect on lamictal, almost died. The doctors said that if i would'nt call the ambulance for more than 5 minutes i would of died. I got red like if i was burned and swollen i could'nt even see or talk.. i was loosing control and the fever was 106.7.. be careful with lamictal it could be dangerous side effects

     
    Old 11-20-2008, 01:01 PM   #5
    nikauriy
    Newbie
    (female)
     
    nikauriy's Avatar
     
    Join Date: Nov 2008
    Location: milton pa
    Posts: 4
    nikauriy HB User
    Re: strange Lamictal symptom

    I take topamax and its a great medication. It makes me think better it control my seizures and the only thing is that i have kinda dry mouth, i barely taste the food i could eat it, but is like if i am eating nothing cause i dont know how it taste and also it makes me really thirsty... but besides that topamax its a great med ask your doctor to let u try it...

     
    Old 11-23-2008, 05:15 PM   #6
    claire1010
    Junior Member
    (female)
     
    claire1010's Avatar
     
    Join Date: Nov 2008
    Location: Ireland
    Posts: 13
    claire1010 HB User
    Re: strange Lamictal symptom

    Hey. I have had Epilepsy for the last 7 years. For the last 3 years I have been on Lamictol. It started at 50mg Now I am on 400Mg. They are controlling the GM Seizures but Ive been having other seizure types since taking Lamictol, which are like Panic Attacks at the start where I feel really Scared, Nervous but then I don't remember anything for the 3-4 minutes it lasts. Im dazed after. Anyway last week my doc but me up to 400mg and said it's a new type of Seizure, but Im wondering is what Im experiencing a side effect of the Lamictol? Any Ideas? These attacks are riuning my life and I get so embarrased.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Lamictal side effects gofobroke Bipolar Disorder 7 11-01-2008 07:34 AM
    Strange, vivid and bizarre dreams... xLostBoysx Epilepsy 4 12-11-2007 09:47 PM
    lamictal unusual side effect? sorry for the length ginger5846 Bipolar Disorder 1 12-01-2007 05:43 PM
    BP II meds: Lamictal, Seroquel, Tegetrol or... any others?what will work best? leomia Bipolar Disorder 34 05-06-2007 10:25 AM
    lamictal and weight? wxKathy2 Bipolar Disorder 8 01-23-2006 06:17 PM
    Strange new symptoms. Can anyone please help? mletters Hearing Disorders 3 08-21-2005 03:45 AM
    Worried about strange sympom mletters Brain & Nervous System Disorders 9 07-13-2005 05:03 AM
    Concerned about new strange symptom. Please advise mletters Fibromyalgia 8 05-13-2005 08:08 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:20 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!